JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INDEFINITE TRANS-SASAKIAN MANIFOLD ADMITTING AN ASCREEN LIGHTLIKE HYPERSURFACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 4,  2013, pp.657-666
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.4.657
 Title & Authors
INDEFINITE TRANS-SASAKIAN MANIFOLD ADMITTING AN ASCREEN LIGHTLIKE HYPERSURFACE
Jin, Dae Ho;
  PDF(new window)
 Abstract
We study indefinite trans-Sasakian manifold admitting an ascreen lightlike hypersurface M. Our main results are several classification theorems of such an indefinite trans-Sasakian manifold.
 Keywords
ascreen lightlike hypersurface;indefinite trans-Sasakian manifold;indefinite generalized Sasakian space form;
 Language
English
 Cited by
 References
1.
P. Alegre, D.E. Blair and A. Carriazo, Generalized Sasakian space form, Israel J. Math. 141 (2004), 157-183. crossref(new window)

2.
K.L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

3.
K.L. Duggal and D.H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientic, 2007.

4.
K.L Duggal and B. Sahin, Generalized Cauchy-Riemann lightlike Submanifolds of indenite Sasakian manifolds, Acta Math. Hungar. 112(1-2) (2006), 113-136.

5.
K.L. Duggal and B. Sahin, Lightlike Submanifolds of indenite Sasakian manifolds, Int. J. Math. Math. Sci. 2007, Art ID 57585, 1-21.

6.
K.L. Duggal and B. Sahin, Differential geometry of lightlike submanifolds, Frontiers in Mathematics, Birkhauser, 2010.

7.
D.H. Jin, Geometry of lightlike hypersurfaces of an indenite Sasakian manifold, Indian J. of Pure and Applied Math. 41(4) (2010), 569-581. crossref(new window)

8.
D.H. Jin, The curvatures of lightlike hypersurfaces of an indenite Kenmotsu manifold, Balkan J. Geo. and Its Appl. 17(1) (2012), 49-57.

9.
D.H. Jin, Geometry of lightlike hypersurfaces of an indefinite cosymplectic manifold, Commun. Korean Math. Soc. 27(1) (2012), 185-195. crossref(new window)

10.
D.H. Jin, Ascreen lightlike hypersurfaces of an indenite Sasakian manifold, J. Korean Soc Math. Edu. Ser. B: Pure Appl. Math., 20(1) (2013), 25-35. crossref(new window)

11.
D.H. Jin, Non-existence of screen homothetic half lightlike submanifolds of an indenite Kenmotsu manifold, Balkan J. Geo. and Its Appl. 18(1) (2013), 22- 30.

12.
D.H. Jin, Ascreen lightlike hypersurfaces of a semi-Riemannian space form with a semi-symmetric non-metric connection, accepted in Commun. Korean Math. Soc. 2013.

13.
D.H. Jin and J.W. Lee, Generic lightlike submanifolds of an indenite cosymplectic manifold, Math. Prob. in Engineering, 2011, Art ID 610986, 1-16.

14.
J.A. Oubina, New classes of almost contact metric structures, Publ. Math. Debrecen 32 (1985), 187-193.